Optical solitons to Kundu-Mukherjee-Naskar model in birefringent fibers with trial equation approach

Yildirim Y.

OPTIK, vol.183, pp.1026-1031, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.141
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1026-1031
  • Bursa Uludag University Affiliated: Yes


The Kundu-Mukherjee-Naskar model in birefringent fibers is examined to uncover quite important optical solitons in (2 + 1)-dimensions of its. Dark, bright and also singular solitons in additionally singular periodic solutions are yield by trial equation technique with parameter restrictions.